Yıl 2017, Cilt 30 , Sayı 3, Sayfalar 101 - 115 2017-09-20

A New Exponentiated Extended Family of Distributions with Applications

M. Elgarhy [1] , Muhammad Haq [2] , Gamze Ozel [3]


We introduce a new family of univariate continuous distributions called the exponentiated extended-G family which extends the extended-G family pioneered by Cordeiro et al. (2003). The new family includes several known models. We obtain general explicit expressions for the quantile function, moments, probability weighted moments, generating function, mean deviation and order statistics. The model parameters are estimated by the maximum likelihood method. The flexibility of the proposed family is illustrated by means of two applications to real data sets. The results show that the proposed family is more flexible than existing families having even more parameters.

Generated distributions, Order statistics, Quantiles
  • A. Z. Afify, G.G. Hamedani, I. Ghosh and M. E. Mead, (2015). The transmuted Marshall-Olkin Frechet distribution: properties and applications. International Journal of Statistics and Probability, 4, 72-93.
  • C. Alexander, G.M. Cordeiro, E.M.M. Ortega and J.M. Sarabia, (2012). Generalized beta generated distributions. Computational Statistics & Data Analysis, 56, 1880-1897.
  • M. Alizadeh, M. Emadi, M. Doostparast, G.M. Cordeiro, E.M.M Ortega, R.R. Pescim, (2015). Kumaraswamy odd log-logistic family of distributions: Properties and applications. Hacettepe University Bulletin of Natural Sciences and Engineering Series B: Mathematics and Statistics. Forthcoming, available at DOI: 10.15672/HJMS.2014418153.
  • A. Alzaatreh, C. Lee and F. Famoye, (2013). A new method for generating families of continuous distributions, Metron, 71, 63-79.
  • M. Bourguignon, R.B. Silva and G.M. Cordeiro, The Weibull– G family of probability distributions, Journal of Data Science, 12(2014), 53-68.
  • G.M. Cordeiro and M. de Castro, (2011). A new family of generalized distribution, Journal of Statistical Computations and Simulation, 81, 883-898.
  • G.M. Cordeiro, E.M.M. Ortega and D.C.C. da Cunha, (2013). The exponentiated generalized class of distributions, Journal of Data Science, 11, 1-27.
  • G. M. Cordeiro, M. Alizadeh, and P.R. Diniz, (2015). The type I half-logistic family of distributions. Journal of Statistical Computation and Simulation, on-line.
  • H.A. David, Order statistics, Second edition, Wiley, (1981), New York.
  • N. Eugene, C. Lee and F. Famoye, (2002). The beta-normal distribution and its applications, Communications in Statistics & Theory and Methods, 31, 497-512.
  • S. Hashmi and A. Z. Memon, (2016). Beta exponentiated Weibull distribution (Its shape and other salient characteristics), Pak. J. Statist. 32(4), 301-327.
  • A.S. Hassan, and M. Elgarhy, (2016a). Kumaraswamy Weibull-generated family of distributions with applications. Advances and Applications in Statistics, 48, 205-239.
  • A.S. Hassan and M. Elgarhy, (2016b). A New Family of Exponentiated Weibull-Generated Distributions. International Journal of Mathematics and its Applications, 4, 135-148.
  • A.S. Hassan and S. E. Hemeda, (2016). The additive Weibull-g family of probability distributions. International Journals of Mathematics and Its Applications, 4, 151-164.
  • A. W. Marshall and I. Olkin, (1997). A new method for adding a parameter to a family of distributions with application to the exponential and Weibull families, Biometrika, 84, 641-652.
  • S. Rama and A. Mishra, (2013). A quasi Lindley distribution, African Journal of Mathematics and Computer Science Research, 6, 64-71.
  • M.M. Ristic and N. Balakrishnan, (2011). The gamma-exponentiated exponential distribution, Journal of Statistical Computation and Simulation, 82, 1191-1206.
  • Haq, M. A., Butt, N. S., Usman, R. M., & Fattah, A. A. (2016). Transmuted Power Function Distribution. Gazi University Journal of Science, 29(1), 177-185.
  • K. Zografos and N. Balakrishnan, (2009). On families of beta and generalized gamma-generated distributions and associated inference, Statistical Methodology, 6, 344- 362.
Bölüm Statistics
Yazarlar

Yazar: M. Elgarhy
Kurum: Department of Mathematical Statistics, Cairo University, Egypt
Ülke: Egypt


Yazar: Muhammad Haq
Kurum: College of Statistical & Actuarial Sciences, University of the Punjab, Pakistan
Ülke: Pakistan


Yazar: Gamze Ozel
Kurum: Department of Statistics, Hacettepe University
Ülke: Turkey


Tarihler

Yayımlanma Tarihi : 20 Eylül 2017

Bibtex @araştırma makalesi { gujs289231, journal = {Gazi University Journal of Science}, issn = {}, eissn = {2147-1762}, address = {}, publisher = {Gazi Üniversitesi}, year = {2017}, volume = {30}, pages = {101 - 115}, doi = {}, title = {A New Exponentiated Extended Family of Distributions with Applications}, key = {cite}, author = {Elgarhy, M. and Haq, Muhammad and Ozel, Gamze} }
APA Elgarhy, M , Haq, M , Ozel, G . (2017). A New Exponentiated Extended Family of Distributions with Applications. Gazi University Journal of Science , 30 (3) , 101-115 . Retrieved from https://dergipark.org.tr/tr/pub/gujs/issue/31190/289231
MLA Elgarhy, M , Haq, M , Ozel, G . "A New Exponentiated Extended Family of Distributions with Applications". Gazi University Journal of Science 30 (2017 ): 101-115 <https://dergipark.org.tr/tr/pub/gujs/issue/31190/289231>
Chicago Elgarhy, M , Haq, M , Ozel, G . "A New Exponentiated Extended Family of Distributions with Applications". Gazi University Journal of Science 30 (2017 ): 101-115
RIS TY - JOUR T1 - A New Exponentiated Extended Family of Distributions with Applications AU - M. Elgarhy , Muhammad Haq , Gamze Ozel Y1 - 2017 PY - 2017 N1 - DO - T2 - Gazi University Journal of Science JF - Journal JO - JOR SP - 101 EP - 115 VL - 30 IS - 3 SN - -2147-1762 M3 - UR - Y2 - 2020 ER -
EndNote %0 Gazi University Journal of Science A New Exponentiated Extended Family of Distributions with Applications %A M. Elgarhy , Muhammad Haq , Gamze Ozel %T A New Exponentiated Extended Family of Distributions with Applications %D 2017 %J Gazi University Journal of Science %P -2147-1762 %V 30 %N 3 %R %U
ISNAD Elgarhy, M. , Haq, Muhammad , Ozel, Gamze . "A New Exponentiated Extended Family of Distributions with Applications". Gazi University Journal of Science 30 / 3 (Eylül 2017): 101-115 .
AMA Elgarhy M , Haq M , Ozel G . A New Exponentiated Extended Family of Distributions with Applications. Gazi University Journal of Science. 2017; 30(3): 101-115.
Vancouver Elgarhy M , Haq M , Ozel G . A New Exponentiated Extended Family of Distributions with Applications. Gazi University Journal of Science. 2017; 30(3): 115-101.